# SDR COMA9560609

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Avionics
- Part time: 2,879 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

W.O.W. OUTPUT, W.O.W. INPUT, AND STALL FAIL MESSAGE CAME ON IN-FLIGHT.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
